# SDR FDEA200904161309

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS IN THE LOWER WING PYLON REINFORCING PLATE.  REPAIR PERFORMED IAW EA 6-5710-129142, TD/J1/S1/09291/2009 ISSUE "C" AND RAS /BAE/1009291/2009 ISSUE "A".
